Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Ampleness and connectedness in complex $ G/P$

Author: Norman Goldstein
Journal: Trans. Amer. Math. Soc. 274 (1982), 361-373
MSC: Primary 32M10; Secondary 14M17
MathSciNet review: 670938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper determines the "ampleness" of the tangent bundle of the complex homogeneous space, $ G/P$, by calculating the maximal fibre dimension of the desingularization of a nilpotent subvariety of the Lie algebra of $ G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M10, 14M17

Retrieve articles in all journals with MSC: 32M10, 14M17

Additional Information

PII: S 0002-9947(1982)0670938-2
Keywords: Ampleness of tangent bundle, Lefschetz and connectedness theorems, desingularization of unipotent variety, length function of Weyl group
Article copyright: © Copyright 1982 American Mathematical Society